Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center

Keith Burns*, Federico Rodriguez Hertz, María Alejandra Rodriguez Hertz, Anna Talitskaya, Raúl Ures

*Corresponding author for this work

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

It is shown that stable accessibility property is Cr-dense among partially hyperbolic diffeomorphisms with one-dimensional center bundle, for r ≥ 2, volume preserving or not. This establishes a conjecture by Pugh and Shub for these systems.

Original languageEnglish (US)
Pages (from-to)75-88
Number of pages14
JournalDiscrete and Continuous Dynamical Systems
Volume22
Issue number1-2
DOIs
StatePublished - Jan 1 2008

Keywords

  • Density of accessibility
  • One dimensional center
  • Partial hyperbolicity

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center'. Together they form a unique fingerprint.

  • Cite this